MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION?; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION?; CATHETER, CONTINUOUS FLUSH
Model Number M001195240
Medical Device Problem Codes Break (1069); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A4 - weight: 75 g.E1 - initial reporter facility name: (b)(6).E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k142259, k163701.
 
Event or Problem Description
It was reported that catheter fracture occurred.The target lesion was located in a vessel outside of the neck.A direxion microcatheter was selected for use for arteriovenous malformation.During procedure, in attempt to deploy the coil, the coil could not be advanced after repeated attempts.Upon further examination, it was found that the microcatheter was fractured and could not be advanced.The procedure was completed with another of the same device.There were no patient complications as a result of this event and the patient status was stable post procedure.
 
Additional Manufacturer Narrative
A4: weight: 75 g.E1: initial reporter facility name: (b)(6).E1: initial reporter phone: (b)(6).G4: premarket/510(k) #: k142259, k163701.
 
Event or Problem Description
It was reported that catheter fracture occurred.The target lesion was located in a vessel outside of the neck.A direxion microcatheter was selected for use for arteriovenous malformation.During procedure, in attempt to deploy the coil, the coil could not be advanced after repeated attempts.Upon further examination, it was found that the microcatheter was fractured and could not be advanced.The procedure was completed with another of the same device.There were no patient complications as a result of this event and the patient status was stable post procedure.It was further reported that the fracture was located in the connection between catheter and torquer.
 
Additional Manufacturer Narrative
A4 - weight: 75 g.E1 - initial reporter facility name: (b)(6).E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k142259, k163701.Device evaluated by mfr: the direxion microcatheter was returned to our post market quality assurance laboratory.Visual examination did not reveal any problems with the microcatheter.Functional testing was completed by inserting a guidewire and no issues were met when the guidewire was fully inserted.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
DIREXION?
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22841190
Report Number2124215-2025-56053
Device Sequence Number15818468
Product Code KRA
UDI-Device Identifier08714729839354
UDI-Public(01)08714729839354(17)261027(10)35156183
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001195240
Device Catalogue NumberM001195240
Device Lot Number0035156183
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer08/25/2025
09/30/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date09/23/2025
10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age12 YR
Patient SexMale
Patient Weight75 KG